Patient :I am currently on paragaurd as a former of bc. I am currently setxuallu active and in January I had sex moSt of the time when I was fertile/ovulating. My period in February was very light, which is not normal for me and more dry than wet. I took a home test and it said negative but I have a lot of the pregnancy signs. I have been nauseated for abut two weeks. It feels better when I eat but then I get the feeling of being sick again. I have not actually threw up at all. I am also having lots of bloating and extremely tired.
Thanks for the query.
Paraguard is an IUD and is extremely effective in preventing pregnancy by disallowing any implantation to occur in the disordered endometrium. If the pregnancy tests have been negative this cycle, then you are not pregnant and the signs you are experiencing are probably a part of premenstrual syndrome or PMS which may indicate early onset of menses this time in view of scanty periods last month. So, it is suggested that be patient as you are not pregnant and wait for your menses to return. It is seen that sexual activity and orgasm closer to the date of menses can cause disruption of the cycle and the bleeding is delayed or lessened under the effect of prostaglandins and progesterone. So in such cases, the next cycle is expected earlier.
I hope I have answered your query in detail.
Wishing you good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.